# SDR YENA2024020800251

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 75,166 hours, 26,932 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#426, TPA-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO TPA). 'ON CLIMB OUT V/S INDICATED EXCESSIVE CABIN CLIMB. CABIN ALTITUDE STARTED TO CLIMB ABOVE NORMAL LIMITS. APOUND 18,000 FT RECIEVED EXCESSIVE CABIN ALTITUDE ECAM WARNING. EXECUTED EMERGANCY DESCENT AND RETURN TO TPA. CABIN PRESSURE SYSTEM 2 FAULT RECIEVED ON RETURN TO TPA. ( AUTOMATIC CABIN PRESSURE CONTROL SYSTEM-CPC2 ); PERFOMED RESET OF CPC 2/ MANUAL SELECT. CPC 2 TEST OK AT THIS TIME I.A.W AMM 21-31-00-710-002. NO MSG PRESENT. A/C OK FOR CONT SVC. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
